Alert archive / Georgia / Tornado Warnings in 2009
Tornado Warning 37, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Aug 5, 2009, 3:30 PM EDT for Camden County, Glynn County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2009, 3:30 PM EDT (19:30 UTC)
- Expired
- Aug 5, 2009, 4:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 68 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 3:40 PM EDT | TSTM WND DMG | 4 Wsw Brunswick, GA | LAW ENFORCEMENT REPORTS NUMEROUS TREES DOWN IN THE BRUNSWICK AREA. |
| Aug 5, 3:50 PM EDT | TSTM WND DMG | 2 Nnw Jekyll Island, GA | LAW ENFORCEMENT REPORTS NUMEROUS TREES DOWN ACROSS THE EASTERN PORTIONS OF GLYNN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2509 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 051930
TORJAX
GAC039-127-052015-
/O.NEW.KJAX.TO.W.0037.090805T1930Z-090805T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
SOUTHERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 415 PM EDT
* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BRUNSWICK...MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRUNSWICK...JEKYLL ISLAND AND HIGH POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3113 8137 3114 8143 3110 8147 3109 8145
3113 8142 3113 8141 3104 8140 3100 8143
3102 8145 3097 8147 3094 8144 3098 8142
3097 8140 3091 8140 3091 8141 3103 8165
3120 8153 3116 8136
TIME...MOT...LOC 1930Z 295DEG 8KT 3111 8154
$$
DEESE3 follow-up statements
000
WWUS52 KJAX 051942
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT WED AUG 5 2009
GAC039-127-052015-
/O.CON.KJAX.TO.W.0037.000000T0000Z-090805T2015Z/
CAMDEN GA-GLYNN GA-
342 PM EDT WED AUG 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHERN
GLYNN AND NORTHEASTERN CAMDEN COUNTIES...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BRUNSWICK...MOVING
SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRUNSWICK...DOVER BLUFF...JEKYLL ISLAND AND HIGH POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3116 8151 3116 8136 3113 8137 3114 8143
3110 8147 3109 8145 3113 8142 3113 8141
3104 8140 3100 8143 3102 8145 3097 8147
3094 8144 3098 8142 3097 8140 3091 8140
3091 8141 3103 8165
TIME...MOT...LOC 1942Z 295DEG 8KT 3110 8151
$$
DEESE000
WWUS52 KJAX 052006
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT WED AUG 5 2009
GAC039-127-052015-
/O.CON.KJAX.TO.W.0037.000000T0000Z-090805T2015Z/
CAMDEN GA-GLYNN GA-
406 PM EDT WED AUG 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHERN
GLYNN AND EASTERN CAMDEN COUNTIES...
AT 405 PM EDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS
LOCATED NEAR JEKYLL ISLAND...MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JEKYLL
ISLAND AND HIGH POINT.
ALTHOUGH ROTATION HAS WEAKENED...EARLIER REPORTS OF A TORNADO BY THE
PUBLIC WARRANT CONTINUATION OF THE WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3113 8137 3113 8141 3102 8142 3100 8143
3103 8145 3099 8147 3094 8144 3098 8142
3097 8140 3091 8141 3103 8165 3111 8152
3113 8144 3110 8147 3109 8145 3115 8141
3116 8137 3115 8136
TIME...MOT...LOC 2005Z 295DEG 8KT 3108 8146
$$
DEESE000
WWUS52 KJAX 052015
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT WED AUG 5 2009
GAC039-127-052025-
/O.EXP.KJAX.TO.W.0037.000000T0000Z-090805T2015Z/
CAMDEN GA-GLYNN GA-
415 PM EDT WED AUG 5 2009
...THE TORNADO WARNING FOR SOUTHERN GLYNN AND EASTERN CAMDEN COUNTIES
HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3113 8137 3113 8141 3102 8142 3100 8143
3103 8145 3099 8147 3094 8144 3098 8142
3097 8140 3091 8141 3103 8165 3111 8152
3113 8144 3110 8147 3109 8145 3115 8141
3116 8137 3115 8136
TIME...MOT...LOC 2006Z 295DEG 8KT 3108 8146
$$
ZAPPEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 5, 2:19 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 5, 2:19 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 219 PM EDT WED AUG 5 2009 .SHORT TERM...SHORTWAVE TROUGH ENERGY STRETCHES OVER SC TO S/CTRL GA AND OVER FL PANHANDLE. AN ASSOCIATED SFC FRONT IS NW OF OUR AREA. BANDS OF CONVECTION HAVE DEVELOPED ALONG AND E OF UPPER TROUGH AXIS. ISOLD SEVERE STORMS ARE EXPECTED AND ONE STORM ALREADY PRODUCED 50 DBZ ECHO UP TO 45 KFT. THE UPPER TROUGH WILL LINGER OVER THE ERN U.S. THURSDAY THEN BEGIN TO LIFT N FRIDAY. SCT TO NUMEROUS STORMS WILL CONTINUE THURS WITH UPR DISTURBANCES AGAIN PROVIDING IMPETUS FOR ISOLD SVR ACTIVITY. GFS INDICATES A RIBBON OF VORTICITY WILL BE LEFT BEHIND ALONG THE FL/GA BORDER AND WILL KEEP 40-50% POPS FOR NE FL. .LONG TERM...RIDGE BEGINS TO BUILD OVER THE REGION THIS WEEKEND WITH LIGHT E TO SE FLOW. TEMPS WILL WARM INTO THE MID 90S INLAND UNDER INCREASED SUBSIDENCE ALOFT. HEAT INDICES WILL SOAR INTO THE 100-105 RANGE ESPECIALLY SE GA AS UPR HIGH BUILDS OVER CAROLINAS. MOSTLY SUNNY TO PARTLY CLOUDY SKIES WILL YIELD ONLY A SLGT CHANCE FOR A SHOWER ACRS MOST OF AREA AND 30% OVER SRN TIER. && .AVIATION...HAVE INCLUDED TEMPO FOR TSRA AT SSI AS STORMS ARE CURRENTLY W OF TERMINAL. OTHER TAF SITES HAVE VCTS THIS AFTN AND WILL AMEND WHEN TSRA APPEARS IMMINENT. MVFR VIS AT VQQ AFTER MID. && .MARINE...NO HEADLINES. WINDS AND SEAS WILL BE HIGHER IN SCT STORMS EACH AFTN AND EVENING. SOUTH WINDS WILL BECOME MORE SELY THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 93 70 95 / 20 40 20 30 SSI 75 89 75 89 / 20 30 20 20 JAX 72 92 72 93 / 20 40 20 30 SGJ 74 90 74 90 / 20 40 20 20 GNV 71 91 71 93 / 20 50 20 50 OCF 71 91 71 93 / 20 60 20 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && WOLF/TRABERT/KEEGAN
Hazardous weather outlook, Aug 5, 3:53 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 353 AM EDT WED AUG 5 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 353 AM EDT WED AUG 5 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS INLAND SECTIONS OF THE FORECAST AREA THIS AFTERNOON AND EVENING WITH ISOLATED THUNDERSTORMS AT THE LOCAL BEACHES. THE SLOW MOVEMENT OF THE STORM ACTIVITY WILL PROMOTE LOCALLY HEAVY RAINFALL AND MINOR FLOODING CONCERNS. A FEW OF THE STORMS WILL BECOME STRONG WITH EXCESSIVE LIGHTNING AND GUSTY WINDS. STORM MOTION WILL BE TOWARD THE EAST AROUND 5 TO 10 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST EACH DAY WITH A FEW STRONG THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND EVENING. A GRADUAL DECREASE IN THUNDERSTORM CHANCES IS EXPECTED ACROSS THE AREA INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 5, 3:05 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT WED AUG 5 2009
GAZ166-051945-
COASTAL CAMDEN-
305 PM EDT WED AUG 5 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 PM EDT...
AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER KINGS BAY BASE...MOVING SOUTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
CUMBERLAND ISLAND...KINGS BAY BASE AND DUNGENESS THROUGH 345 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3079 8145 3078 8144 3077 8145 3073 8146
3077 8159 3086 8153 3083 8143
TIME...MOT...LOC 1905Z 021DEG 2KT 3079 8149
ZAPPESpecial weather statement, Aug 5, 3:08 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 PM EDT WED AUG 5 2009 GAZ150-052000- WARE- 308 PM EDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL WARE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 308 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF NEEDHAM...OR 7 MILES WEST OF WAYCROSS...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WARESBORO AND NEEDHAM THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3110 8225 3102 8247 3119 8257 3127 8246 TIME...MOT...LOC 1908Z 321DEG 11KT 3118 8246 ZAPPE
Special weather statement, Aug 5, 3:09 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT WED AUG 5 2009
GAZ152>154-164>166-052000-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-
309 PM EDT WED AUG 5 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...SOUTHEASTERN BRANTLEY...NORTHERN CAMDEN AND SOUTHWESTERN
GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 400 PM EDT...
AT 309 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
BRUNSWICK TO 9 MILES WEST OF WAVERLY TO 3 MILES SOUTHEAST OF
WINOKUR...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WINOKUR...WOODBINE...WAVERLY...DOVER BLUFF...
BRUNSWICK AND TARBORO THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3093 8155 3096 8211 3121 8189 3115 8146
TIME...MOT...LOC 1909Z 270DEG 10KT 3115 8159 3114 8187
3100 8199
ZAPPESpecial weather statement, Aug 5, 3:19 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 319 PM EDT WED AUG 5 2009 GAZ150-163-164-052000- CHARLTON-CLINCH-WARE- 319 PM EDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CHARLTON...EASTERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 8 MILES NORTHEAST OF FARGO...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3086 8234 3072 8232 3071 8259 3087 8264 TIME...MOT...LOC 1920Z 260DEG 6KT 3079 8251 ZAPPE
Special weather statement, Aug 5, 3:20 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 PM EDT WED AUG 5 2009 GAZ150-163-164-052000- CHARLTON-CLINCH-WARE- 320 PM EDT WED AUG 5 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CHARLTON...EASTERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES NORTHEAST OF FARGO...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3086 8234 3072 8232 3071 8259 3087 8264 TIME...MOT...LOC 1920Z 260DEG 6KT 3079 8251 ZAPPE
Special weather statement, Aug 5, 3:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED AUG 5 2009
FLZ021-052000-
SUWANNEE-
330 PM EDT WED AUG 5 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN SUWANNEE
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...
AT 331 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF NEWBURN...OR 6
MILES WEST OF LIVE OAK...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBURN...LIVE OAK AND
HOUSTON THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3042 8302 3022 8285 3012 8312 3017 8323
3038 8318
TIME...MOT...LOC 1931Z 327DEG 12KT 3031 8308
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 1:05 PM EDT | Special Weather Statement | JAX | Bacon | 40 min |
| Aug 5, 1:33 PM EDT | Special Weather Statement | JAX | Echols | 42 min |
| Aug 5, 1:41 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 49 min |
| Aug 5, 2:04 PM EDT | Special Weather Statement | JAX | Glynn | 41 min |
| Aug 5, 2:16 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Aug 5, 2:20 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Aug 5, 2:39 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 51 min |
| Aug 5, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Brantley | 29 min |
| Aug 5, 2:47 PM EDT | Special Weather Statement | JAX | Ware | 43 min |
| Aug 5, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 27 min |
| Aug 5, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 43 min |
| Aug 5, 3:05 PM EDT | Special Weather Statement | JAX | Camden | 40 min |
| Aug 5, 3:08 PM EDT | Special Weather Statement | JAX | Ware | 52 min |
| Aug 5, 3:09 PM EDT | Special Weather Statement | JAX | Camden | 51 min |
| Aug 5, 3:14 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 46 min |
| Aug 5, 3:19 PM EDT | Special Weather Statement | JAX | Clinch | 41 min |
| Aug 5, 3:20 PM EDT | Areal Flood Advisory | JAX | Camden, Charlton, Glynn | 115 min |
| Aug 5, 3:20 PM EDT | Special Weather Statement | JAX | Clinch | 40 min |
| Aug 5, 3:42 PM EDT | Special Weather Statement | JAX | Camden | 48 min |
| Aug 5, 3:53 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 52 min |
| Aug 5, 3:58 PM EDT | Special Weather Statement | JAX | Charlton | 62 min |
| Aug 5, 4:19 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 67 min |
| Aug 5, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 50 min |
| Aug 5, 5:03 PM EDT | Areal Flood Advisory | JAX | Camden | 87 min |
| Aug 5, 5:08 PM EDT | Special Weather Statement | JAX | Appling | 52 min |
| Aug 5, 5:13 PM EDT | Special Weather Statement | JAX | Coffee | 47 min |
| Aug 5, 5:29 PM EDT | Areal Flood Advisory | JAX | Charlton | 61 min |
| Aug 5, 6:01 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 59 min |
| Aug 5, 6:05 PM EDT | Special Weather Statement | JAX | Atkinson | 40 min |
| Aug 5, 6:31 PM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| Aug 5, 6:34 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Aug 5, 6:49 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee | 116 min |
| Aug 5, 7:06 PM EDT | Special Weather Statement | JAX | Clinch | 39 min |
| Aug 5, 7:19 PM EDT | Special Weather Statement | JAX | Atkinson | 41 min |
Nearby
Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.